# SDR AU990049

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 7210D1902
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST PIPE TO CYLINDER MOUNTING FLANGE CRACKED APPROXIMATELY 50.8 MM (2 INCHES) AROUND CIRCUMFERENCE OF WELD.  FOUND DURING INSPECTION IAW AD/X-TS/1.  PART TC:  195.
